Vol. 38, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Canonical domains and their geometry in Cn

Keizō Kikuchi

Vol. 38 (1971), No. 3, 681–696
Abstract

In this paper we introduce some differential geometric properties of canonical domains of bounded domains in Cn, using our synthetic expression by matrix. In the proofs of the theorems, our formulas of matrix derivatives play the leading part.

Mathematical Subject Classification
Primary: 32H05
Milestones
Received: 9 June 1970
Published: 1 September 1971
Authors
Keizō Kikuchi